# SDR GUUA05250701

- Difficulty date: May 25, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 23,747 hours, 28,231 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0630A
- Condition: Bypassing
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT: 9173 EYW/FLL AFTER TAKEOFF LANDING GEAR CIRCIUT BREAKER POPPED WHEN LANDING GEAR HANDLE WAS SELECTED TO THE UP POSITION.  RAN ORH RESET CIRCUIT BREAKER.  REPLACED THE RIGHT MAIN LANDING GEAR ACTUATOR.  OPERATIONAL CHECK NORMAL.
